# SDR IPXA2017042416409

- Difficulty date: April 5, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Tail Cone Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE FWD BULKHEAD LOWER HORIZONTAL STIFFNER RT SIDE HAS TWO LARGE CRACKS.  REMOVED, FABRICATED, AND REPLACED THE TAIL CONE BULKHEAD STIFFENER IAW DWG AJC7001, AND SRM 51-35-01.
